On subclass of harmonic univalent functions defined by a generalised operator

Abdulahi Yusuf, Maslina Darus

Research output: Contribution to journalArticle

Abstract

We introduce a new subclass for harmonic univalent in the unit disk U define by the constructed operator Lσ n in [1]. Properties such as coefficient bounds, distortion bounds, extreme points, and convolution will be studied.

Original languageEnglish
Pages (from-to)465-472
Number of pages8
JournalInternational Journal of Mathematics and Computer Science
Volume14
Issue number2
Publication statusPublished - 1 Jan 2019

Fingerprint

Coefficient Bounds
Harmonic functions
Univalent Functions
Extreme Points
Harmonic Functions
Convolution
Unit Disk
Mathematical operators
Harmonic
Operator

Keywords

  • Harmonic functions
  • Jung-Kim-Srivastava Integral operator
  • Salagean Operator

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Modelling and Simulation
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics

Cite this

On subclass of harmonic univalent functions defined by a generalised operator. / Yusuf, Abdulahi; Darus, Maslina.

In: International Journal of Mathematics and Computer Science, Vol. 14, No. 2, 01.01.2019, p. 465-472.

Research output: Contribution to journalArticle

@article{98d0e60b998a4ae2b3cb09f40e70a050,
title = "On subclass of harmonic univalent functions defined by a generalised operator",
abstract = "We introduce a new subclass for harmonic univalent in the unit disk U define by the constructed operator Lσ n in [1]. Properties such as coefficient bounds, distortion bounds, extreme points, and convolution will be studied.",
keywords = "Harmonic functions, Jung-Kim-Srivastava Integral operator, Salagean Operator",
author = "Abdulahi Yusuf and Maslina Darus",
year = "2019",
month = "1",
day = "1",
language = "English",
volume = "14",
pages = "465--472",
journal = "International Journal of Mathematics and Computer Science",
issn = "1814-0424",
publisher = "Badih Ghusayni",
number = "2",

}

TY - JOUR

T1 - On subclass of harmonic univalent functions defined by a generalised operator

AU - Yusuf, Abdulahi

AU - Darus, Maslina

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We introduce a new subclass for harmonic univalent in the unit disk U define by the constructed operator Lσ n in [1]. Properties such as coefficient bounds, distortion bounds, extreme points, and convolution will be studied.

AB - We introduce a new subclass for harmonic univalent in the unit disk U define by the constructed operator Lσ n in [1]. Properties such as coefficient bounds, distortion bounds, extreme points, and convolution will be studied.

KW - Harmonic functions

KW - Jung-Kim-Srivastava Integral operator

KW - Salagean Operator

UR - http://www.scopus.com/inward/record.url?scp=85069041088&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85069041088&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85069041088

VL - 14

SP - 465

EP - 472

JO - International Journal of Mathematics and Computer Science

JF - International Journal of Mathematics and Computer Science

SN - 1814-0424

IS - 2

ER -